# SDR IPXA2025072016626

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 18,337 hours, 2,756 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2580041012
- Part serial: 93659
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS ELECTRIC SEAT ADJUST SPARKED AND SMOKED MID FLIGHT. SEAT WAS TURNED OFF AND MANUAL ADJUSTMENT USED REMAINDER OF FLIGHT. REPLACED CAPTAIN SEAT IAW AMM 25-11-01/401 REV. 48 PN OFF: 3A258-0041-01-2 SN OFF: 93659 PN ON: 3A258-0041-01-2 SN ON: 100669
